| Catalog Number |
00595204012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Rupture (2208); Muscle/Tendon Damage (4532)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient was revised approximately seven weeks post implantation due to instability.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned.Photograph of the explanted bearing was provided; however, a detailed evaluation of the reported event cannot be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information reported.